Advertisement

Athas

Just Registered
  • Content count

    2
  • Joined

  • Last visited

  1. Thanks mikl_pls, I was worried about the possibility of serotonin syndrome but I think I was over reacting as that is typical of my anxiety disorder. I've been on ssri type meds for a couple of years and I think that's why my doctor decided to move me to tricyclic meds since the paroxetine had stopped having an effect. I just hope the Anafranil kicks in soon. I feel a bit better but not great. Thanks for your reply. It was very informative.
  2. Hi, I am new here and hoping you can help. I went to my doctor today to tell him my 30mg a day dose of Seroxat for my Depression has been 'pooping out'. My doctor told me to stop the Seroxat immediately and has started me on Anafranil straight away (25mg twice a day). I have read online about serotonin syndrome and am now scared I will be sick because both drugs are in my system at the same time. Am I overreacting?